Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Side effect of medications for Epididymitis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   Hi
Doctor :   How can i help you
Doctor :   please proceed with your query ?
Doctor :   Hi are you there ?
User :   my doctor told me i had epididamitis and perscribed me bactim ever since ive had a terrible taste in my mouth and super bloodshot eyes shoul i keep taking the medicene
Doctor :   Ok
Doctor :   I will help you in this
Doctor :   Can i ask few questions ?
User :   ya
Doctor :   Wats your age ?
User :   26
Doctor :   Since how many days do you have this epididymitis
User :   just found out about 4 days ago
Doctor :   The most common side effect of bactrim is
Doctor :   metallic taste in the mouth
Doctor :   So nothing to worry, its one of the common side effects
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor